# SDR KCSA11014

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 102,936 hours, 24,864 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: P, R
- Precautionary procedure: K

## Discrepancy

AT 0600Z IN STABLE CRUISE, FL350- SMOOTH AIR, IGNITION ON, FUEL HEAT ON, NR 1 ENG ROLLED BACK - MIN OIL PRESS 35 PSI - NO PARAMETERS EXCEEDED - NO FIRE SWITCH PULLED - NO CAUTION / WARNINGS.  2 RAPID RESTARTS DURING APPROX 3 MINUTES.  ENG STARTED BUT NO ACCL UNTIL A DESCENT STARTED, THEN ACCL NORMAL.  PERFORMED FUEL SYSTEM FILTER CHECK FOR CONTAMINATION IAW FIM 71-01-20.  NO CONTAMINATION FOUND.  REPLACED FUEL PUMP FILTER FOR PRECAUTION IAW AMM 73-11-02.  OPS AND LEAK CHECK IAW AMM 71-00-00.  OPS NORMAL.
